It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Joe on July 09, 2000 at 16:11:30:

In Reply to: looking for support posted by steve on July 03, 2000 at 17:05:24:

: :I have been addicted to Gbl (verve)for the past 5 months. Recently I have tried to seek help, but no one knew anything about the seriousness of ghb withdrawl. Most clinics are not willing to take me in because they too are not informed or they dont have the recources to handle the extreme side effects that come about further into the process. I know there are others out there like myself, if you are feeling trapped and alienated please e mail me so we exchange information.

I am in the exact same situation. I need to quite it is taking over my life. I never even knew what it was that I was taking. I actaully believed that it was a workout suppliment. My girlfriend broke-up with me. I'm about to get kicked out of my house. I dropped out of school. I haven't hit rock-bottom yet, but if I don't quite, I soon will
I am trying to taper off. Yester day I did 50 dropper fulls of pure furanone. It wasn't all that unusual of a day. I worked today and had to have a couple of hits to get me trough work.
How bad am I going to feel in the next couple of hours, weeks, months. Just cutting back my skin hurts, eyes burn and I'm confused. I could talk with people at work like I usually do.
I think I am going to call a national addiction hotline for detox. advice.
I am just now tr


Follow Ups

All times are GMT -7. The time now is 12:20 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!